RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1961, Volume 54(96), Number 2, Pages 137–176 (Mi msb4733)  

Conditions of convergence of interpolation sequences corresponding to normal sequences of nodes. Proof of a conjecture of Erdős and Turán

T. Frey


Full text: PDF file (2799 kB)

Bibliographic databases:
Received: 26.12.1957

Citation: T. Frey, “Conditions of convergence of interpolation sequences corresponding to normal sequences of nodes. Proof of a conjecture of Erdős and Turán”, Mat. Sb. (N.S.), 54(96):2 (1961), 137–176

Citation in format AMSBIB
\Bibitem{Fre61}
\by T.~Frey
\paper Conditions of convergence of interpolation sequences corresponding to normal sequences of nodes. Proof of a~conjecture of Erd\H os and Tur\'an
\jour Mat. Sb. (N.S.)
\yr 1961
\vol 54(96)
\issue 2
\pages 137--176
\mathnet{http://mi.mathnet.ru/msb4733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=149159}
\zmath{https://zbmath.org/?q=an:0132.04602}


Linking options:
  • http://mi.mathnet.ru/eng/msb4733
  • http://mi.mathnet.ru/eng/msb/v96/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:133
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020